# SDR HALA2016072300297

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 89,519 hours, 35,374 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 3523
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR INOPERATIVE.  REMOVED AND REPLACED APU SURGE VALVE IAW AMM 49-53-01 LEAK AND SECURITY CHECKED GOOD.  OK FOR SERVICE.
